Header menu link for other important links
Positive solutions of fractional elliptic equation with critical and singular nonlinearity
J. Giacomoni, , K. Sreenadh
Published in Walter de Gruyter GmbH
Volume: 6
Issue: 3
Pages: 327 - 354
In this article, we study the following fractional elliptic equation with critical growth and singular nonlinearity: (Equation presented) where Ω is a bounded domain in ℝn with smooth boundary ∂Ω, n > 2s, s ∈ (0, 1), λ > 0, q > 0 and 2∗s = 2n/n-2s. We use variational methods to show the existence and multiplicity of positive solutions with respect to the parameter λ. © 2017 Walter de Gruyter GmbH, Berlin/Boston.
About the journal
JournalData powered by TypesetAdvances in Nonlinear Analysis
PublisherData powered by TypesetWalter de Gruyter GmbH